Hartley-Ross Type Variance Estimators in Simple Random Sampling


International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 19 - 25 September 2016, vol.1863 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1863
  • Doi Number: 10.1063/1.4992405
  • City: Rhodes
  • Country: Greece
  • Hacettepe University Affiliated: Yes


In this article, we have improved some unbiased ratio type estimators for estimating the finite population variance of the study variable. The proposed estimators are developed with the aid of the variance estimators given by Upadhyaya and Singh [8] and Kadilar and Cingi [1] in simple random sampling. We have derived the expressions of the variance of the proposed estimators. We have obtained the comparison conditions for which the variance values of the proposed estimators are smaller than MSE values of estimators given in Upadhyaya and Singh [8] and Kadilar and Cingi [1]. The real data set taken from the literature is used for the numerical comparisons.